# SDR AALA202507143084

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 14,257 hours, 3,805 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Sensor
- Part number: 87232324V00
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING A VENT SKIN VALVE FAULT ON ECAM. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE SKIN EXCHANGER ISOLATION BUTTERFLY VALVE 24HQ PER AMM 21-26-55 (AALA202507139384) AND THE SKIN TEMPERATURE SENSOR 28HQ PER AMM 21-26-13. (AALA202507143084) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
